Table of Contents
International Journal of Combinatorics
Volume 2016 (2016), Article ID 2162849, 6 pages
http://dx.doi.org/10.1155/2016/2162849
Research Article

Some Nonexistence and Asymptotic Existence Results for Weighing Matrices

Lassonde School of Engineering, York University, Toronto, ON, Canada M3J 1P3

Received 4 January 2016; Accepted 18 February 2016

Academic Editor: Christos Koukouvinos

Copyright © 2016 Ebrahim Ghaderpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ebrahim Ghaderpour, “Some Nonexistence and Asymptotic Existence Results for Weighing Matrices,” International Journal of Combinatorics, vol. 2016, Article ID 2162849, 6 pages, 2016. doi:10.1155/2016/2162849